# SDR SWAA2020102620848

- Difficulty date: October 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 8 WL 164.  REMOVED DAMAGED ANGLE SECTION AND INSTALLED NEW UPPER ATTACH ANGLE AT BS 663 LBL 6-18 WL 164, IAW SRM 57-10-10-2R-5.
